Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 21, NWS Gray, ME

June 6, 2020Belknap County, Merrimack County, Sullivan County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jun 6, 2020, 2:06 PM EDT for Belknap County, Merrimack County, Sullivan County, New Hampshire. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2020, 2:06 PM EDT (18:06 UTC)
Expired
Jun 6, 2020, 2:45 PM EDT
In force
39 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belknap County, NH, Merrimack County, NH, Sullivan County, NH

The radar

The Portland,ME radar (KGYX), 136 km from the middle of the area, began a volume at 18:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 2:30 PM EDTTSTM WND DMGBoscawen, NHLARGE LIMBS DOWN.
Jun 6, 2:30 PM EDTTSTM WND DMGBoscawen, NHLARGE TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 12:23 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2020-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 662 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2020-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
662 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS51 KGYX 061806
SVRGYX
NHC001-013-019-061845-
/O.NEW.KGYX.SV.W.0021.200606T1806Z-200606T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
206 PM EDT Sat Jun 6 2020

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Northeastern Sullivan County in central New Hampshire...
  Central Belknap County in central New Hampshire...
  Central Merrimack County in central New Hampshire...

* Until 245 PM EDT.

* At 206 PM EDT, a severe thunderstorm was located near New London,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Concord, Laconia, Franklin, New London, Hopkinton, Loudon, Epsom,
  Gilmanton, Canterbury, Bradford, Danbury, Warner, Belmont, Gilford,
  Boscawen, Andover, Chichester, Hill, Salisbury and Northfield.

This includes the following highways...
 Interstate 89 between mile markers 14 and 32.
 Interstate 93 between mile markers 38 and 61.

This also includes...
  Mount Kearsage.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4329 7204 4348 7198 4353 7142 4317 7135
TIME...MOT...LOC 1806Z 280DEG 42KT 4338 7188 

HAIL...1.00IN
WIND...60MPH
 
$$

DS
2 follow-up statements
310 
WWUS51 KGYX 061823
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
223 PM EDT Sat Jun 6 2020

NHC019-061833-
/O.CAN.KGYX.SV.W.0021.000000T0000Z-200606T1845Z/
Sullivan NH-
223 PM EDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SULLIVAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New Hampshire.

LAT...LON 4327 7188 4350 7179 4353 7142 4317 7135
TIME...MOT...LOC 1823Z 272DEG 34KT 4337 7166 

$$

NHC001-013-061845-
/O.CON.KGYX.SV.W.0021.000000T0000Z-200606T1845Z/
Belknap NH-Merrimack NH-
223 PM EDT Sat Jun 6 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR CENTRAL BELKNAP AND CENTRAL MERRIMACK COUNTIES...

At 223 PM EDT, a severe thunderstorm was located near Franklin,
moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Concord, Laconia, Franklin, Hopkinton, Loudon, Epsom, Gilmanton,
Canterbury, Warner, Belmont, Gilford, Boscawen, Andover, Chichester,
Hill, Tilton, Sanbornton, Webster, Salisbury and Northfield.

This includes the following highways...
 Interstate 89 between mile markers 15 and 22.
 Interstate 93 between mile markers 39 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4327 7188 4350 7179 4353 7142 4317 7135
TIME...MOT...LOC 1823Z 272DEG 34KT 4337 7166 

HAIL...1.00IN
WIND...60MPH
 
$$

DS
890 
WWUS51 KGYX 061843
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
243 PM EDT Sat Jun 6 2020

NHC001-013-061853-
/O.EXP.KGYX.SV.W.0021.000000T0000Z-200606T1845Z/
Belknap NH-Merrimack NH-
243 PM EDT Sat Jun 6 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELKNAP AND CENTRAL
MERRIMACK COUNTIES WILL EXPIRE AT 245 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central New Hampshire.

LAT...LON 4327 7188 4350 7179 4353 7142 4317 7135
TIME...MOT...LOC 1843Z 280DEG 42KT 4333 7136 

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 9:25 AM EDT, 4 hours 41 minutes earlier.

Area forecast discussion, Jun 6, 9:25 AM EDT, 4 hours 41 minutes before
Area Forecast Discussion
National Weather Service Gray ME
925 AM EDT Sat Jun 6 2020

.SYNOPSIS...
A warm and humid southerly breeze will be replaced by a cooler
and less humid northwest wind by tonight behind a cold front.
Showers and storms are expected to fire ahead of the front with
gusty winds and small hail possible. A mix of clouds and
sunshine with widely scattered showers on Sunday as an upper
trough crosses the area. High pressure builds east into the
region through the first half of the new work week along with a
gradual warming trend. Precipitation chances return during the
second half of the week.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...

925 AM...At 13z a 1006 millibar low was vicinity of Penobscot
bay with a wavy frontal boundary extending through southern
Maine and central New Hampshire to a 1006 millibar low vicinity
of the Vermont-Quebec border. The trailing cold front extended
through eastern New York with a prefrontal trough through
western New England. For today...modified soundings show CAPES
at or above 1500 j/kg today over much of New Hampshire and
southwest Maine ahead of the cold front. Expect convection to
increase in coverage next several hours as heating and
strengthening wind field ahead of shortwave impulse and
approaching surface front. The biggest threat today will
continue to be a few cells capable of producing damaging wind
gusts. In the vicinity of the warm frontal boundary that
stretches from central New Hampshire through southwest
Maine...there may be sufficient shear for an isolated spin up.
For this ESTF update...adjustments of near term grids to reflect
the mesonet as well as radar and satellite trends.

Prev disc...
700 AM Update... Made a few minor tweaks to temperatures and dew
points through according to latest observations and model
trends. At this hour, an area of moderate rainfall is moving
across Maine. It had contained thunder but that has since
decreased. Attention turns to upstream development along the
cold front; as of this hour RAP13 analysis places the cold
front along a line extending from the low pressure center south
of Montreal southwestward through New York to near Pittsburg PA.

Previously...
Today, showers and storms are expected with a crossing frontal
system and forcing shortwave trough. The compact shortwave digs
down from Ontario through the Great Lakes region and into New
England today, meanwhile the surface low skirts across the
southern Canadian border, strengthening as it crosses into Maine
by mid-day. The first order of business is a prefrontal wave
and associated shower/elevated convection activity which will
track into northern NH around dawn, into western Maine by about
12Z with a weakening trend. The main show will be the crossing
cold front. High dew points well into the 60s plus increasing
shear and steepening lapse rates with the shortwave trough will
create a favorable environment for thunderstorms today as the
cold front crosses.

As temperatures climb with the diurnal trend today, into the 70s and
80s over the coastal plain (limited along the Mid-Coast with a cool
marine layer near the surface), instability grows to around 1500-
2000 MUCAPE/1000-1500 MLCAPE...caveats here are that convection from
this morning may work over the atmosphere to a certain degree over
the north and the marine layer over the MidCoast will take more
forcing to overcome. Nonetheless, hires models suggest the cold
front provides enough forcing to produce a line or two of
organized storms this afternoon. The greatest chances for
damaging wind gusts and hail exists over the lowlands and
foothills, where the crossing cold front has more CAPE to work
with during the day today. This aligns well with a marginal risk
outlined by the Storm Prediction Center. Behind the cold front,
a northwest breeze occasionally gust to around 20-25 kts takes
over with steep low-level lapse rates keeping shower chances
going until sundown.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SUNDAY/...
Long after the cold front exits to the east over the waters,
the main trough axis aloft swings through tonight with an uptick
in light rain showers, mainly over the mountains. Temperatures
will steadily cool into the 50s and 40s, a few degrees below
normal for this time of year. Northwest flow continues into
Sunday as the trough pulls away with clouds lingering in the
mountains keeping temperatures cooler. Highs will be in the 60s
north to 70s south, with the NW flow keeping the seabreeze at
bay. Light, scattered to isolated showers taper down through the
day with dry air pouring in from the north.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
We begin this forecast cycle with an upper level pattern of a
trough over the northeast and northwest CONUS with a strong
ridge built between over the Great Lakes. Undercutting that
ridge is tropical storm Cristobal.

Sunday will bring NWly flow, with some clouds lingering in the
mountains keeping temperatures cooler. Highs will be in the 60s
north to 70s south, with the NW flow keeping the seabreeze at
bay.

High pressure builds in for the start of next week. As it does we'll
see increasing temperatures through the week. Initially offshore
flow will keep the seabreeze confined to the coast, thus have
increased temps on Monday slightly.

While the high builds into our region, well to our west
tropical storm Cristobal is moving up the west edge of the
ridge, bringing moisture to join with the northern stream short
wave over Ontario. Some of this moisture looks to make it over
the top of the ridge in at least the form of increasing clouds
for our area on Tuesday. Still a large spread from ensembles
with only around 40% producing any precipitation Tuesday night,
still will put a slight chance in the mountains for Tuesday
night where it's most likely to see any precip.

Wednesday when the high shifts to the east, we'll see a
stronger seabreeze develop, thus have lowered coastal
temperatures a bit for this period.

For the end of the week the extra tropical low which absorbed
the remnants of Cristobal will move across southern Canada,
dragging a cold front and showers across our region. The trend
has been slower with this system, which is consistent with the
fact that the initial flow is highly blocked. While the end of
the week will likely see some showers, the timing is still very
uncertain and have stuck close to the consensus for this update.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
Short Term...Light SSWerly winds this morning bring humid conditions
with patchy fog and low ceilings leading to localized MVFR to
IFR restrictions to some portions of the area. Along the coast,
low ceilings and more dense fog is likely to impact RKD (LIFR),
and to a lesser extent PSM/PWM. Restrictions lift after sunrise.
A cold front and associated SHRA and TSRA activity crosses today
with localized IFR possible. Storms approach the Connecticut
River by around dawn, then re-fire along the front with
temporary restrictions during the afternoon, most likely for
Maine terminals. VFR returns behind the front with northwesterly
flow, except for over HIE where MVFR ceilings may linger into
Sunday.

Long Term... After the cold front moves through we'll see NWly
flow through the day on Sunday. High pressure moves in for the
first half of next week with VFR continuing. While there may be
some clouds on Tuesday, still expect VFR through the middle of
the week.

&&

.MARINE...
Short Term...Southerly winds this morning ahead of a cold front
push seas to near 5 ft with SCA conditions most likely over the
Mid-Coast of Maine. Winds stay below 25 kts into the afternoon,
except locally in storms this afternoon as the cold front
crosses. Offshore winds take over after the front this evening
and overnight with winds gusts approaching 25 kts.

Long Term...NWly flow behind the cold front my approach SCA in
the eastern zones before beginning to subside on Sunday. High
pressure builds across the waters through the first half of next
week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement until 8 PM EDT this evening for MEZ023-
     024.
NH...Beach Hazards Statement until 8 PM EDT this evening for NHZ014.
MARINE...Small Craft Advisory until 6 PM EDT this evening for ANZ150.

&&

ES
Hazardous weather outlook, Jun 6, 12:29 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
1229 PM EDT Sat Jun 6 2020

MEZ023-024-NHZ014-071630-
Coastal York-Coastal Cumberland-Coastal Rockingham-
1229 PM EDT Sat Jun 6 2020

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southwest Maine and southern
New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Severe Thunderstorm Watch.

Scattered thunderstorms this afternoon will produce strong damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ012-018>021-025>027-033-NHZ006-008>013-015-071630-
Southern Oxford-Interior York-Central Interior Cumberland-
Androscoggin-Kennebec-Sagadahoc-Lincoln-Knox-
Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
1229 PM EDT Sat Jun 6 2020

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms this afternoon will produce strong damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ013-014-022-028-071630-
Southern Franklin-Southern Somerset-Interior Waldo-Coastal Waldo-
1229 PM EDT Sat Jun 6 2020

This Hazardous Weather Outlook is for south central Maine and
western Maine.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms this afternoon will produce gusty winds and
small hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ007-NHZ001>005-007-071630-
Northern Oxford-Northern Coos-Southern Coos-Northern Grafton-
Northern Carroll-Southern Grafton-Sullivan-
1229 PM EDT Sat Jun 6 2020

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western Maine, central New
Hampshire and northern New Hampshire.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms this afternoon will produce strong damaging
winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

MEZ008-009-071630-
Northern Franklin-Central Somerset-
1229 PM EDT Sat Jun 6 2020

This Hazardous Weather Outlook is for west central Maine and
western Maine.

.DAY ONE...This Afternoon and Tonight.

Scattered thunderstorms this afternoon will produce gusty winds and
small hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ150>154-071630-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1229 PM EDT Sat Jun 6 2020

...SEVERE THUNDERSTORM WATCH 261 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ES

In the hours before

Local storm report, Jun 6, 1:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
144 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     5 S POLAND              43.99N 70.39W
06/06/2020                   CUMBERLAND         ME   AMATEUR RADIO

            TREES AND WIRES DOWN. REPORTED AT QUERRY
            ROAD NEW GLOCUSTER.

&&

HAT
Local storm report, Jun 6, 1:49 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
149 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             NEW GLOUCESTER          43.96N 70.28W
06/06/2020  E0.25 INCH       CUMBERLAND         ME   PUBLIC

            PEA SIZE HAIL.

&&

HAT
Local storm report, Jun 6, 1:59 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
159 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TSTM WND DMG     3 SW LACONIA            43.50N 71.52W
06/06/2020                   BELKNAP            NH   BROADCAST MEDIA

            TREE DOWN ON HOUSE. WENT THROUGH ROOF
            NARROWLY MISSING A SLEEPING BABY. HILL ROAD
            TILTON.

&&
Local storm report, Jun 6, 2:00 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
200 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TSTM WND DMG     3 E BRIDGTON            44.06N 70.65W
06/06/2020                   CUMBERLAND         ME   PUBLIC

            TREES DOWN.

&&
Special weather statement, Jun 6, 2:01 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Gray ME
201 PM EDT Sat Jun 6 2020

NHZ005-007>009-061830-
Merrimack-Belknap-Southern Grafton-Sullivan-
201 PM EDT Sat Jun 6 2020

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SULLIVAN AND
NORTHWESTERN MERRIMACK COUNTIES...

At 201 PM EDT, a strong thunderstorm was located over New London,
moving east at 35 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Franklin, New London, Canterbury, Danbury, Warner, Boscawen, Bristol,
Andover, Hill, Newbury, Wilmot, Sulton, Webster, Salisbury, Sunapee,
Springfield, Northfield and New Hampton.

This includes the following highways...
 Interstate 89 between mile markers 21 and 38.
 Interstate 93 between mile markers 47 and 52.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4328 7206 4344 7211 4362 7176 4332 7155
TIME...MOT...LOC 1801Z 247DEG 30KT 4339 7202

DS
Local storm report, Jun 6, 2:03 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
203 PM EDT SAT JUN 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     3 W TOPSHAM             43.94N 70.04W
06/06/2020                   CUMBERLAND         ME   PUBLIC

            TREES DOWN.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:23 AM EDTBeach Hazards StatementGYXRockingham17 hr
Jun 6, 8:51 AM EDTSpecial Weather StatementGYXCarroll24 min
Jun 6, 9:17 AM EDTSpecial Weather StatementGYXCarroll43 min
Jun 6, 9:42 AM EDTSpecial Weather StatementGYXCarroll33 min
Jun 6, 9:45 AM EDTSevere Thunderstorm WarningGYXCarroll45 min
Jun 6, 10:36 AM EDTSpecial Weather StatementGYXSullivan39 min
Jun 6, 10:37 AM EDTSpecial Weather StatementGYXSullivan38 min
Jun 6, 11:03 AM EDTSpecial Weather StatementGYXGrafton42 min
Jun 6, 11:36 AM EDTSpecial Weather StatementGYXCoos39 min
Jun 6, 11:37 AM EDTSpecial Weather StatementGYXBelknap38 min
Jun 6, 11:52 AM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford38 min
Jun 6, 11:59 AM EDTSpecial Weather StatementGYXStrafford46 min
Jun 6, 12:27 PM EDTSpecial Weather StatementGYXGrafton33 min
Jun 6, 12:34 PM EDTSpecial Weather StatementGYXGrafton26 min
Jun 6, 12:38 PM EDTSevere Thunderstorm WarningGYXCarroll, Grafton36 min
Jun 6, 12:44 PM EDTSpecial Weather StatementGYXCoos31 min
Jun 6, 1:01 PM EDTSpecial Weather StatementGYXGrafton29 min
Jun 6, 1:09 PM EDTSpecial Weather StatementGYXGrafton36 min
Jun 6, 2:01 PM EDTSpecial Weather StatementGYXMerrimack29 min
Jun 6, 2:24 PM EDTSevere Thunderstorm WarningGYXCarroll37 min
Jun 6, 2:39 PM EDTSpecial Weather StatementGYXBelknap36 min
Jun 6, 2:56 PM EDTSpecial Weather StatementGYXStrafford34 min
Jun 6, 3:15 PM EDTSpecial Weather StatementGYXStrafford30 min
Jun 6, 3:53 PM EDTSpecial Weather StatementGYXRockingham37 min
Jun 6, 7:33 PM EDTSpecial Weather StatementGYXGrafton27 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.